Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 32, NWS Philadelphia/Mount Holly

March 9, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 9, 2016, 4:03 PM EST. It took effect at Mar 10, 2016, 6:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2016, 4:03 PM EST (21:03 UTC)
In effect from
Mar 10, 2016, 6:00 PM EST
Expired
Mar 11, 2016, 2:59 PM EST
In force
21 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

608 
WHUS71 KPHI 092103
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EST WED MAR 9 2016

ANZ431-450>455-101015-
/O.NEW.KPHI.SC.Y.0032.160310T2300Z-160311T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
403 PM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 6 AM
EST FRIDAY.

* LOCATION...THE COASTAL ATLANTIC WATERS OF NEW JERSEY AND
  DELAWARE AS WELL AS THE LOWER DELAWARE BAY.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
883 
WHUS71 KPHI 100910
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 AM EST THU MAR 10 2016

ANZ430-102215-
/O.EXA.KPHI.SC.Y.0032.160310T2300Z-160311T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
410 AM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY. IT IS IN EFFECT FROM 600 PM THIS EVENING UNTIL 600
AM FRIDAY.

* LOCATION...UPPER DELAWARE BAY.

* WINDS...SOUTHWEST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS
  THIS EVENING BECOMING NORTHWEST AFTER MIDNIGHT.

* SEAS...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

ANZ450>455-102215-
/O.EXT.KPHI.SC.Y.0032.160310T2300Z-160311T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
410 AM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 PM EST FRIDAY...

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS
  THIS EVENING BECOMING NORTHWEST AFTER MIDNIGHT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

ANZ431-102215-
/O.CON.KPHI.SC.Y.0032.160310T2300Z-160311T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
410 AM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST FRIDAY...

* LOCATION...LOWER DELAWARE BAY.

* WINDS...SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS
  THIS EVENING BECOMING NORTHWEST AFTER MIDNIGHT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

IOVINO
534 
WHUS71 KPHI 102109
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EST THU MAR 10 2016

ANZ450>455-111015-
/O.CON.KPHI.SC.Y.0032.160310T2300Z-160311T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
409 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY...

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...SOUTHWEST AT 15 TO 20 KNOTS WITH OCCASIONAL GUSTS UP TO
  25 KNOTS THIS EVENING BECOMING NORTHWEST LATE TONIGHT.

* SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ430-431-111015-
/O.CON.KPHI.SC.Y.0032.160310T2300Z-160311T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
409 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY...

* LOCATION...UPPER DELAWARE BAY.

* WINDS...SOUTHWEST AT 10 TO 15 KNOTS WITH OCCASIONAL GUSTS UP TO
  25 KNOTS THIS EVENING BECOMING NORTHWEST AFTER MIDNIGHT.

* SEAS...1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
034 
WHUS71 KPHI 110013
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EST THU MAR 10 2016


ANZ430-110115-
/O.CAN.KPHI.SC.Y.0032.000000T0000Z-160311T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
713 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR UPPER DELAWARE BAY.

WIND GUSTS SHOULD REMAIN BELOW 22 KT TONIGHT AND TOMORROW. 


$$

ANZ450>455-111315-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-160311T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
713 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY...

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 20 KT SHIFTING TO
  NORTHWEST BY DAWN FRIDAY WHEN A FEW GUSTS TO 25 KT MAY OCCUR.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ431-111100-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-160311T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
713 PM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY...

* LOCATION...UPPER DELAWARE BAY.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT SHIFTING TO
  NORTHWEST TOWARD 5 AM FRIDAY. 

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
452 
WHUS71 KPHI 110900
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EST FRI MAR 11 2016

ANZ431-111500-
/O.EXT.KPHI.SC.Y.0032.000000T0000Z-160311T1500Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
400 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATION...LOWER DELAWARE BAY.

* WINDS...NORTHWEST AT 10 TO 15 KNOTS. GUSTS UP TO 25 KNOTS EARLY
  THIS MORNING.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

ANZ450>455-112300-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-160311T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...NORTHWEST AT 10 TO 15 KNOTS TODAY. GUSTS UP TO 25 KNOTS
  EARLY THIS MORNING.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

IOVINO
656 
WHUS71 KPHI 111511
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1011 AM EST FRI MAR 11 2016

ANZ431-111615-
/O.EXP.KPHI.SC.Y.0032.000000T0000Z-160311T1500Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1011 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CONDITIONS FOR THE
REST OF TODAY.


$$

ANZ450>455-112300-
/O.CON.KPHI.SC.Y.0032.000000T0000Z-160311T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1011 AM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...NORTHWEST AT 10 TO 15 KNOTS TODAY. GUSTS UP TO 20 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
846 
WHUS71 KPHI 111959
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EST FRI MAR 11 2016

ANZ450>455-112100-
/O.CAN.KPHI.SC.Y.0032.000000T0000Z-160311T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
259 PM EST FRI MAR 11 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE FALLEN BELOW ESTABLISHED CRITERIA, SO THE
SMALL CRAFT ADVISORY PREVIOUSLY IN EFFECT HAS BEEN CANCELLED.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 1:19 PM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Mar 9, 1:19 PM EST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 PM EST WED MAR 9 2016

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN ANCHORED OFF THE SOUTHEASTERN UNITED
STATES COAST THROUGH THURSDAY BRINGING NEAR RECORD WARMTH TO THE
REGION. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA LATE
THURSDAY NIGHT AND FRIDAY MORNING. HIGH PRESSURE WILL BRIEFLY
BUILD INTO THE AREA FRIDAY AND FRIDAY NIGHT. LOW PRESSURE IS THEN
FORECAST TO SLOWLY LIFT NORTHWARD ALONG THE MISSISSIPPI VALLEY
THIS WEEKEND AND GREAT LAKES EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
OVERALL, VERY MINOR EDITS WERE NEEDED WITH THE EARLY AFTERNOON
UPDATE AS THE FORECAST IS IN GOOD SHAPE. HOWEVER, WE DID HAVE TO
ADJUST TEMPS UPWARD BY 3-5 DEGREES A FEW MILES INLAND OF THE
JERSEY SHORE AS THE AIRMASS WAS ABLE TO HEAT UP FAST ENOUGH
BEFORE THE ARRIVAL OF THE SEA- BREEZE FRONT TO REACH THE UPPER 70S.

AS OF 1 PM, WE'VE ALREADY TIED OR BROKEN DAILY MAX TEMP RECORDS
FOR TODAY AT ALL 8 CLIMATE SITES! WE ISSUED PRELIMINARY LOCAL
RECORD EVENT REPORTS (RERS) FOR ALL OF THESE RECORDS SO FAR. THE
RERS WILL BE UPDATED LATER IN THE AFTERNOON AFTER THE HIGH TEMP
OCCURS. WE'LL ALSO UPDATE THE CLIMATE SECTION IN THE AFD BY 4 PM.

PREVIOUS DISCUSSION...
THE FOCUS OF THE 930 AM UPDATE WAS ON TEMPS, DEWPOINTS AND WINDS.
DESPITE A COLD START TO THE DAY WITH TEMPS IN THE 30S AND 40S
EARLIER THIS MORNING, TEMPS HAVE JUMPED 15-25 DEGREES IN LESS THAN
3 HOURS AS WE MIX OUT THE NOCTURNAL INVERSION. THE MAX TEMP
FORECAST FROM THE MIDNIGHT SHIFT WAS ALREADY ABOVE GUIDANCE AS THE
PREVIOUS FORECASTER HAD TAKEN INTO ACCOUNT THE COLD BIAS FROM STAT
GUIDANCE. AFTER ANALYZING THE NEARBY 12Z RAOB SOUNDINGS, WE WENT A
DEGREE OR TWO HIGHER IN MANY SPOTS EXCEPT ALONG THE COAST. HIGHS
IN THE UPPER 70S WILL BE COMMON CWA WIDE BUT IT'S LIKELY THAT
WE'LL SEE SEVERAL OBS REACH 80 DEGREES THIS AFTERNOON. IT WILL BE
5-10F COOLER IN THE HIGHER ELEVATIONS OF NE PA AND NW NJ. THE
STRONG THERMAL GRADIENT BETWEEN THE OCEAN AND ON LAND WILL BE
PRIME FOR THE DEVELOPMENT OF A SEA BREEZE MIDDAY. TRIED OUR BEST
TO FURTHER HIGHLIGHT THE TEMPERATURE DIFFERENCES ALONG THE SEA
BREEZE FRONT THIS AFTERNOON. DURING THE MID AFTERNOON, TEMPS MAY
ONLY BE IN THE 50S ALONG THE COAST AND 60S ABOUT 10-15 MILES
INLAND. ACY MAY FALL SHORT OF THEIR HIGH TEMP RECORD FOR TODAY IF
THE SEA BREEZE MOVES INLAND QUICK ENOUGH THIS AFTERNOON.

MOST OF THE MODEL GUIDANCE HAVE HAD A HIGH BIAS WITH DEWPOINTS
DURING THE AFTERNOON OVER THE PAST FEW DAYS AS THEY HAVE UNDERDONE
THE EXTENT OF THE DAYTIME MIXING OF DRIER AIR ALOFT DOWN TO THE
SURFACE. THE SHORT-RANGE RUC/HRRR SEEM TO BE CAPTURING THE
MIXING POTENTIAL BETTER THIS AFTERNOON THOUGH THEY LOOK A BIT
OVERDONE (I.E., DEWPOINTS ARE TOO LOW). LIGHT SW WINDS THRU EARLY
THIS AFTERNOON HAVE THE POTENTIAL TO BECOME GUSTY LATER IN THE
DAY. GUST OF 15 TO 20 MPH ARE POSSIBLE, ESPECIALLY N/W OF I-95.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
HIGH PRESSURE IS EXPECTED TO REMAIN IN CONTROL OF OUR WEATHER
TONIGHT EVEN AS A FRONTAL BOUNDARY FROM THE NORTH DROPS ACROSS THE
EASTERN GREAT LAKES, UPSTATE NEW YORK AND NORTHERN NEW ENGLAND
AFTER MIDNIGHT. WE ARE ANTICIPATING AN INCREASE IN HIGH CLOUDS.

THE WIND SHOULD BECOME LIGHT AND VARIABLE FOR TONIGHT AND
TEMPERATURES ARE FORECAST TO FALL INTO THE RANGE FROM THE UPPER
40S TO THE MIDDLE 50S IN MUCH OF OUR REGION.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGH PRES OFF THE SERN CONUS COAST STARTS OFF THE EXTENDD PD AND
ANOTHER VERY WARM DAY, POSSIBLY THE WARMEST OF THE WEEK, WILL BE
IN STORE. TEMPS WILL MAKE A RUN AT 80 DEGREES IN MANY AREAS.
RECORDS WILL ONCE AGAIN BE IN JEOPARDY. THE LATEST GUID IS A BIT
COOLER THAN PREV AND I AM NOT SURE WHY, WITH GOOD SWLY FLOW IN
PLACE. BY LATER THU, THE NRN PERIPHERY OF THE RIDGE WILL BE ERODED
A BIT WHICH WILL ALLOW FOR SOME SHWRS, MAINLY OVER THE EXTREME N.
HOWEVER, IT WILL TAKE A BIT OF WORK TO OVERCOME THE STRONG
SUBSIDENCE FROM THE HIGH, SO POPS ARE LOW INTO THU EVE.

BY THU NIGHT INTO FRI MRNG, A CDFNT WILL CROSS THE AREA AND POPS
WILL INCREASE A BIT. HAVE GONE WITH LOW CHC. QPF IS STILL FAIRLY
LIGHT. BEHIND THE FROPA, TEMPS WILL STILL BE MUCH ABV NRML, THOUGH
ABOUT 10 DEGREES COOLER ON FRI THAN ON THU.

HIGH PRES BUILDS DOWN FROM CAN ON FRI, SO A DRY DAY IS EXPECTED.
THIS HIGH THEN MOVES EWD THRU FRI NIGHT AND INTO SAT. ATTM, IT
LOOKS AS IF SAT WILL BE DRY OR MOSTLY DRY AND POPS ARE VERY LOW,
IF NOT NONEXISTENT.

LOW PRES IN THE MIDWEST WILL MOVE NEWD ON SUN AND PRECIP CHCS
WILL INCREASE ONCE AGAIN. IT LOOKS LIKE THE BEST OVERALL CHCS FOR
RAIN DURG THE WHOLE EXTENDD PD WILL BE SUN NIGHT INTO MON.
HOWEVER, PRECIP IS STILL EXPECTED TO LINGER INTO MON NIGHT AND
TUE, BUT WON'T BE AS WIDESPREAD. PRECIP WILL COME TO AN END ON
TUE.

TEMPS WILL REMAIN ABOVE NRML THRU THE ENTIRE PD, BUT AFTER THU,
WILL GENLY ONLY BE IN THE 60S...WITH MON IN THE 50S FOR MANY
AREAS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD UNDER A MAINLY
CLEAR SKY.

A LIGHT SW WIND AROUND 5 KT WILL DEVELOP LATE THIS MORNING AND
INCREASE TO AROUND 6-12 KNOTS THIS AFTERNOON. GUSTS OF 15-20 KT
ARE POSSIBLE, ESPECIALLY AT PHL AND TERMINALS TO THE N/W. WIND
SPEEDS ARE FORECAST TO DECREASE TO 5 KNOTS OR LESS FOR TONIGHT.

OUTLOOK...
THU...VFR. SWLY WINDS 10-15 KT DURING THE DAY AND LESS THAN 10 KT
AT NIGHT. HIGH CONFIDENCE.

THU NIGHT AND FRI...MAINLY VFR. LOW CHANCE FOR SHOWERS WITH A
FROPA LATE THU NIGHT/FRIDAY MRNG. SMALL CHC OF MVFR. WSHFT TO NW
AND N WITH FROPA. MDT CONFIDENCE.

FRIDAY NIGHT AND SATURDAY...VFR. HIGH CONFIDENCE.

SATURDAY NIGHT AND SUNDAY...MVFR PSBL WITH RA CHCS IN ELY FLOW.
MDT TO HIGH CONFIDENCE.

&&

.MARINE...
THE CIRCULATION AROUND HIGH PRESSURE OFF THE SOUTHEAST COAST
SHOULD MAINTAIN A SOUTH TO SOUTHWEST WIND ON THE COASTAL WATERS OF
NEW JERSEY AND DELAWARE FOR TODAY AND TONIGHT. SPEEDS ARE FORECAST
TO FAVOR THE 10 TO 15 KNOT RANGE. THERE MAY BE GUSTS NEAR 20
KNOTS, ESPECIALLY TONIGHT.

WAVE HEIGHTS ON OUR OCEAN WATERS ARE ANTICIPATED TO RANGE FROM 2
TO 4 FEET. WAVES ON DELAWARE BAY WILL BE 2 FEET OR LESS.

OUTLOOK...
THU...NO MARINE HEADLINES EXPECTED.

THU NIGHT AND FRI MORNING...SWLY WIND AND SEAS MAY REACH MARGINAL
SCA CRITERIA THU NIGHT AHEAD OF APPROACHING CDFNT. WIND WILL SHIFT
TO THE N BEHIND THE FROPA.

FRI AFTERNOON THROUGH SUN...NO MARINE HEADLINES ANTICIPATED.

&&

.FIRE WEATHER...
FORECAST MIN RH THIS AFTERNOON WAS LOWERED BY ABOUT 10 PERCENT FOR
THE MID MORNING FORECAST UPDATE COMPARED TO THE PREVIOUS ONE. THIS
PUTS MIN RH VALUES THIS AFTERNOON AT 25-30 PERCENT ACROSS A
MAJORITY OF THE FORECAST AREA (AWAY FROM COASTAL LOCATIONS). BASED
ON THE LATEST HIRES GUIDANCE, THERE IS A POTENTIAL FOR WIND GUSTS
BETWEEN 15-20 MPH FOR A FEW HOURS THIS AFTERNOON (BEST CHANCE
BETWEEN 1-5 PM) IN E PA AND NJ. OBSERVED FUEL MOISTURE ACROSS THE
AREA IS LOW (LESS THAN 10 PERCENT). THESE CONDITIONS WILL YIELD AN
ELEVATED RISK FOR THE SPREAD OF WILDFIRES THIS AFTERNOON. WE
DECIDED TO ISSUE SPECIAL WEATHER STATEMENT TO HIGHLIGHT THIS
ELEVATED FIRE RISK AFTER COORDINATING WITH NJ AND PA STATE FIRE
OFFICIALS.

&&

.CLIMATE...
RECORD OR NEAR RECORD TEMPS EXPECTED TODAY AND THURSDAY.

    WED 3/9  THU 3/10

ACY 78-2000  76-2006

PHL 73-2000  76-2006

ILG 74-2000  77-2006

ABE 70-2000  75-2006

TTN 73-2000  76-2006

GED 76-1964  80-2006

RDG 74-2000  75-2006

MPO 71-2000  69-1977

RECORD HIGH MINIMUM TEMPERATURES:

    THU 3/10

PHL 56-2006

ABE 50-2006

ACY 50-2006

ILG 49-2006 & 1903

NOTE: NO DAILY HIGH MIN TEMP RECORDS WERE SET TODAY (3/9) AS
TEMPS EARLIER THIS MORNING DROPPED BELOW THESE RECORDS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO/KLEIN
SHORT TERM...IOVINO
LONG TERM...NIERENBERG
AVIATION...IOVINO/KLEIN/NIERENBERG
MARINE...IOVINO/NIERENBERG
FIRE WEATHER...
CLIMATE...
Hazardous weather outlook, Mar 9, 4:09 AM EST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 AM EST WED MAR 9 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-100915-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
409 AM EST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-100915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
409 AM EST WED MAR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.